# SDR SWAA2025071691040

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,263 hours, 37,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 6ABC EMERGENCY LIGHT OUT.   RELAMPED SEAT ROW 6ABC EMERGENCY AREA LIGHT. OPS CHECK GOOD PER AMM 33-51-03.
